Alert archive / Idaho / Flash Flood Warnings in 2009

Flash Flood Warning 22, NWS Pocatello, ID

June 17, 2009Cassia County, Idaho

NWS Pocatello, ID issued this flash flood warning at Jun 17, 2009, 1:31 PM MDT for Cassia County, Idaho. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2009, 1:31 PM MDT (19:31 UTC)
Expired
Jun 17, 2009, 4:30 PM MDT
In force
3 hr
Issued by
NWS Pocatello, ID
Area
Storm-based polygon
Flood severity
None

County Cassia County, ID

The radar

The Salt Lake City radar (KMTX), 111 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 7.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2009-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2009-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPIH 171931
FFWPIH
IDC031-172230-
/O.NEW.KPIH.FF.W.0022.090617T1931Z-090617T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO
131 PM MDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO...

* UNTIL 430 PM MDT

* AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 8 MILES SOUTH OF KEOGH...OR 
14   MILES SOUTH OF MALTA...MOVING SOUTHEAST AT 5 MPH. RAINFALL 
RATES OF ONE INCH OR MORE IN AN HOUR ARE POSSIBLE.

LOCATIONS NEAR THE PATH OF INCLUDE...MAINLY RURAL AREAS OF 
SOUTHEASTERN CASSIA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
POCATELLO.

&&

LAT...LON 4200 11336 4211 11357 4227 11341 4212 11299
      4200 11299 4200 11301

$$

DSH
2 follow-up statements
000 
WGUS75 KPIH 172059
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
259 PM MDT WED JUN 17 2009

IDC031-172230-
/O.CON.KPIH.FF.W.0022.000000T0000Z-090617T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASSIA ID-
259 PM MDT WED JUN 17 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR
SOUTHEASTERN CASSIA COUNTY...

AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED 
AREA.

THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER MAINLY 
RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
POCATELLO.

&&

LAT...LON 4200 11336 4211 11357 4227 11341 4212 11299
      4200 11299 4200 11301

$$

DSH
000 
WGUS75 KPIH 172232
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
432 PM MDT WED JUN 17 2009

IDC031-172241-
/O.EXP.KPIH.FF.W.0022.000000T0000Z-090617T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASSIA ID-
432 PM MDT WED JUN 17 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN CASSIA
COUNTY...

HEAVY PRECIPITATION HAS REMAINED JUST OUTSIDE THE WARNED AREA. 
THEREFORE THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. A 
FLASH FLOOD WATCH REMAINS IN EFFECT...AND ADDITIONAL WARNINGS MAY BE 
NEEDED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES ON THIS 
SITUATION. 

LAT...LON 4200 11336 4211 11357 4227 11341 4212 11299
      4200 11299 4200 11301

$$

DMH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 7:52 AM MDT, 5 hours 39 minutes earlier.

Area forecast discussion, Jun 17, 7:52 AM MDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
752 AM MDT WED JUN 17 2009

.UPDATE...

UPDATED FORECAST TO INCLUDE FLOOD WATCH FOR TODAY. NUMEROUS
THUNDERSTORMS EXPECTED TODAY. SOME OF THESE THUNDERSTORMS WILL
PRODUCE HEAVY RAIN WHICH COULD RESULT IN FLASH FLOODING OF SMALL
STREAMS OR MUD SLIDES IN AREAS THAT ARE SUSCEPTIBLE.

&&

.PREV DISCUSSION... /ISSUED 322 AM MDT WED JUN 17 2009/

DISCUSSION...LATEST RADAR IMAGERY SHOWING REMNANTS OF EVENING
TSTMS CONTINUING TO CAUSE SOME SHOWERS OVER CACHE VALLEY/WASATCH
MTNS...THOUGH MOST WILL HAVE DISSIPATED NEAR DAYBREAK.  MORE
SHOWERS AND THUNDERSTORMS ON TAP TODAY AS TROUGH MOVES OVER
REGION. HAIL...BRIEF GUSTY WINDS UP TO 45 MPH...AND HEAVY DOWNPOURS
ARE EXPECTED WITH THESE STORMS. THE STORMS WILL ALSO BE RELATIVELY
SLOW MOVERS SO UNDER THE STRONGER STORMS...FLASH FLOODING MIGHT BE
POSSIBLE DUE TO EXCESSIVE RAINFALL OVER MOST AREAS FOR LAST
SEVERAL DAYS. WILL MENTION POSSIBILITY TO DAY SHIFT.

ONCE TROUGH MOVES THRU...NAM/GFS IN GOOD AGREEMENT HIGHLIGHTING
INDUCED RIDGING THAT WILL KEEP WIDESPREAD PRECIP TO A MINIMUM THURSDAY
AND FRIDAY. IN FACT...GFS KEEPS ID PRECIP FREE WHILE NAM PAINTS
SOME LIGHT SHOWERS OVER EXTREME NE ID THURSDAY. HOWEVER...DAYTIME
HEATING AND OROGRAPHIC LIFT MIGHT BE ENOUGH TO KICK OFF SOME AFTN
TSTMS SO INCLUDED SCHC TSTMS TO FORECAST FOR BOTH DAYS.

NEXT SHOT OF ENERGY WILL THEN MOVE THRU SAT MORNING CAUSING SOME
SHOWERS/TSTMS OVER MAINLY CNTRL MTNS THOUGH 6Z RUN HAS PUSHED
PRECIP FURTHER WEST THAN 0Z RUN. WILL BEAR WATCHING IF MODELS KEEP
NUDGING PRECIP FURTHER WEST. ONCE THIS DISTURBANCE MOVES OUT OF
AREA YET ANOTHER WAVE MOVES THRU SUN AFTN CAUSING MORE PRECIP AND
TSTMS. MODELS HIGHLIGHTING THIS UNSETTLED WX TO PERSIST THRU MON
AFTN. EARLY TUE MORNING ZONAL FLOW SETS UP WITH MODELS TOUTING NO
PRECIP THRU THURSDAY. RENWICK

AVIATION...SURFACE COLD FRONT IN EASTERN OREGON THIS MORNING SHOULD
MAKE A KLLJ-KTWF LINE BY 17Z. SHOWERS AND THUNDERSTORMS HAVE BEEN IN
PROGRESS ALONG AND AHEAD OF THE FRONT OVER NIGHT AND SHOULD INCREASE
AS WITH FRONT CROSSING THE CENTRAL MOUNTAINS INTO THE UPPER SNAKE
PLAIN NEAR PEAK HEATING TIME THIS AFTERNOON. MODEL SOUNDINGS SUGGEST
DOWN DRAFT WINDS ASSOCIATED WITH THUNDERSTORMS UP TO 45 MPH. LOCAL
MVFR CEILINGS AND VISIBILITY POSSIBLE WITH THUNDERSTORMS AS
PRECIPITABLE WATER VALUES ARE HIGH AND HEAVY DOWN POURS ARE
POSSIBLE. ACTIVITY SHOULD LINGER IN THE EASTERN HIGHLANDS THROUGH
MIDNIGHT WHICH WOULD MATCH TIMING OF PASSAGE OF THE UPPER LEVEL
TROUGH AXIS. RS

FIRE WEATHER...A SURFACE COLD FRONT WILL MOVE FROM EASTERN OREGON
TO ABOUT A CHALLIS TO TWIN FALLS LINE BY 1100 MDT. SHOWERS AND
THUNDERSTORMS CONTINUED IN EASTERN OREGON THROUGH LAST NIGHT AND
WILL BECOME NUMEROUS AS THE THE FRONT CROSSES THE CENTRAL MOUNTAINS
AND UPPER SNAKE PLAIN AROUND PEAK HEATING OF THE DAY. SOME
THUNDERSTORMS WILL PRODUCE WETTING RAINS WITH DOWN POURS UP TO A
HALF INCH. THUNDERSTORMS WILL LINGER IN THE EASTERN HIGHLANDS
THROUGH MIDNIGHT AS THE UPPER LEVEL LOW PRESSURE TROUGH PASSES.
THURSDAY...WESTERLY WINDS WILL BRING DRIER AIR IN FROM THE WEST.
ISOLATED THUNDERSTORMS WILL DEVELOP MOSTLY IN THE CARIBOU-TARGHEE
FOREST AREA DURING THE AFTERNOON. RS

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR IDZ018-022>025-031.

&&
Hazardous weather outlook, Jun 17, 5:57 AM MDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
557 AM MDT WED JUN 17 2009

IDZ017>025-031-032-181200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
557 AM MDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY ACROSS MUCH OF IDAHO AS A COLD
FRONT MOVES ACROSS THE STATE. HAIL...STRONG WINDS...AND HEAVY
DOWNPOURS CAN BE EXPECTED IN AND AROUND THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MORE THUNDERSTORMS ARE EXPECTED SATURDAY INTO SUNDAY AS AN UPPER
LEVEL DISTURBANCE MOVES THROUGH THE GEM STATE SATURDAY FOLLOWED BY
ANOTHER SHORTWAVE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Special weather statement, Jun 17, 12:11 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1211 PM MDT WED JUN 17 2009

IDZ017-018-031-171900-
CUSTER ID-BLAINE ID-
1211 PM MDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BLAINE COUNTY IN CENTRAL IDAHO
  SOUTH CENTRAL CUSTER COUNTY IN CENTRAL IDAHO

UNTIL 100 PM MDT

AT 1207 PM MDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ACROSS
THE ADVISORY AREA..MOVING NORTHEAST AT 20 MPH. ONE HALF INCH HAIL
AND VERY HEAVY RAIN WAS REPORTED 5 MILES SOUTH-SOUTHEAST OF KETCHUM.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   KETCHUM AND SUN VALLEY...
   GANNETT...
   HAILEY...
   BELLEVUE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4401 11413 4363 11378 4357 11380 4358 11373
      4345 11362 4340 11363 4319 11435 4325 11439
      4331 11439 4332 11447 4341 11454 4347 11451
      4351 11458 4355 11459 4358 11466 4361 11468
TIME...MOT...LOC 1809Z 236DEG 17KT 4361 11431

JKEYES
Local storm report, Jun 17, 12:26 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
1226 PM MDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HEAVY RAIN       5 SSE KETCHUM           43.62N 114.35W
06/17/2009  M1.00 INCH       BLAINE             ID   TRAINED SPOTTER

            RAINFALL OCCURRED IN 20 MINUTES

&&

JKEYES
Local storm report, Jun 17, 12:50 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
1250 PM MDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      2 W KETCHUM             43.69N 114.42W
06/17/2009                   BLAINE             ID   EMERGENCY MNGR

            WARM SPRINGS ROAD COVERED BY MUD AND DEBRIS.

&&

GWICKLUN
Local storm report, Jun 17, 1:03 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
103 PM MDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             5 NE GROUSE             43.72N 113.55W
06/17/2009  E0.25 INCH       CUSTER             ID   TRAINED SPOTTER

            BESIDES HAIL, ESTIMATE NEAR 1 INCH OF RAIN IN THE PAST 20
            MINUTES. STILL RAINING AND WILL CALL WITH ACTUAL
            MEASUREMENT WHEN STORM ENDS.

&&

GWICKLUN
Special weather statement, Jun 17, 1:06 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
106 PM MDT WED JUN 17 2009

IDZ020-171930-
JEFFERSON ID-BUTTE ID-BINGHAM ID-
106 PM MDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
  EXTREME NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 130 PM MDT

AT 105 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF SOUTHEAST INL..MOVING NORTHEAST
AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN BUTTE COUNTY...
  RURAL SOUTHWESTERN JEFFERSON COUNTY...
  RURAL NORTHERN BINGHAM COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4393 11264 4378 11240 4349 11278 4361 11297
TIME...MOT...LOC 1906Z 220DEG 23KT 4362 11279

JKEYES
Special weather statement, Jun 17, 1:19 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
119 PM MDT WED JUN 17 2009

IDZ017>019-031-032-172015-
CLARK ID-CUSTER ID-BUTTE ID-BLAINE ID-
119 PM MDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BLAINE COUNTY IN CENTRAL IDAHO
  SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO
  NORTHERN BUTTE COUNTY IN EAST CENTRAL IDAHO
  SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO

UNTIL 215 PM MDT

AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR STRONG
THUNDERSTORMS ACROSS THE ADVISORY AREA...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   KETCHUM...
   HAILEY...
   LOST RIVER...
   MACKAY...
   DARLINGTON...
   CAREY...
   CLAYTON...
   GALENA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4455 11389 4448 11379 4441 11353 4444 11342
      4423 11330 4423 11293 4413 11266 4352 11349
      4348 11360 4328 11381 4324 11438 4332 11440
      4333 11453 4347 11451 4359 11468 4379 11469
      4378 11484 4383 11494 4397 11497 4403 11505
TIME...MOT...LOC 1918Z 236DEG 21KT 4372 11362

JKEYES

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:49 AM MDTFlash Flood WatchPIH21 hr
Jun 17, 11:00 AM MDTFlash Flood WarningPIHBlaine5 hr
Jun 17, 11:07 AM MDTFlash Flood WarningPIHOneida, Power7 hr
Jun 17, 12:11 PM MDTSpecial Weather StatementPIHBlaine49 min
Jun 17, 12:43 PM MDTFlash Flood WarningPIHBannock, Franklin4 hr
Jun 17, 1:06 PM MDTSpecial Weather StatementPIHJefferson24 min
Jun 17, 1:19 PM MDTSpecial Weather StatementPIHBlaine, Custer56 min
Jun 17, 1:29 PM MDTFlash Flood WarningPIHButte, Custer4 hr
Jun 17, 2:18 PM MDTFlash Flood WarningPIHCassia3 hr
Jun 17, 2:23 PM MDTSpecial Weather StatementPIHButte, Clark, Jefferson52 min
Jun 17, 2:39 PM MDTSevere Thunderstorm WarningPIHBingham, Butte, Jefferson36 min
Jun 17, 3:07 PM MDTSpecial Weather StatementPIHBingham38 min
Jun 17, 3:26 PM MDTSpecial Weather StatementPIHJefferson64 min
Jun 17, 3:48 PM MDTSpecial Weather StatementPIHJefferson42 min
Jun 17, 3:54 PM MDTSpecial Weather StatementPIHPower66 min
Jun 17, 3:56 PM MDTSpecial Weather StatementPIHButte34 min
Jun 17, 4:36 PM MDTSpecial Weather StatementPIHFremont, Madison39 min
Jun 17, 4:57 PM MDTAreal Flood AdvisoryPIHBannock, Bingham, Power5 hr
Jun 17, 5:08 PM MDTAreal Flood AdvisoryPIHFremont3 hr

Nearby

Flash Flood Warnings in Idaho, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.